# SDR USAA2013010400006

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,786 hours, 38,780 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638427
- Part serial: 537804W
- Condition: Damaged
- Location: Lt Elevator
- Part time: 47,809 hours, 31,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - COMPOSITE DAMAGE ON LEFT ELEVATOR TAB UPPER SURFACE APPROX 4 INCHES FROM INBOARD END.  REPLACED LEFT ELEVATOR TAB IAW JOB CARD 03C71127007.
